# SDR 03FDEA01199

- Difficulty date: July 29, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC81072
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT UPPER CENTER PLANK  NR 26R BARREL NUT BORE FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATIONS.  HORIZONTAL STABILIZER RT UPPER CTR PLANK  NR 26R FITTING REMOVED &   REPLACED AS PER FEDEX EA 1-5510-69397 - STABILIZERS - HORIZONTAL STABILIZER - FITTING ALC8107-2 FABRICATION.
